RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 2, Pages 165–184 (Mi izv3695)  

This article is cited in 8 scientific papers (total in 8 papers)

Zero-dimensional open mappings

L. V. Keldysh


Full text: PDF file (1715 kB)

Bibliographic databases:
Received: 28.05.1958

Citation: L. V. Keldysh, “Zero-dimensional open mappings”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959), 165–184

Citation in format AMSBIB
\Bibitem{Kel59}
\by L.~V.~Keldysh
\paper Zero-dimensional open mappings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 2
\pages 165--184
\mathnet{http://mi.mathnet.ru/izv3695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=102795}
\zmath{https://zbmath.org/?q=an:0086.15803}


Linking options:
  • http://mi.mathnet.ru/eng/izv3695
  • http://mi.mathnet.ru/eng/izv/v23/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. V. V. Fedorchuk, “On open maps”, Russian Math. Surveys, 37:4 (1982), 111–112  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. V. Zarelua, “Topological and Cohomological Structure of Zero-Dimensional Mappings”, Proc. Steklov Inst. Math., 247 (2004), 64–82  mathnet  mathscinet  zmath
    6. B. A. Pasynkov, “The Subset Theorem in Dimension Theory and Open Maps Raising Dimension”, Proc. Steklov Inst. Math., 247 (2004), 184–194  mathnet  mathscinet  zmath
    7. A. V. Chernavskii, “On the work of L. V. Keldysh and her seminar”, Russian Math. Surveys, 60:4 (2005), 589–614  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. “The List of L. V. Keldysh's Publications”, Proc. Steklov Inst. Math., 252 (2006), 272–274  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:300
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019